# SDR HALA2017121500297

- Difficulty date: December 14, 2017
- Submitted: December 16, 2017
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 56,268 hours, 10,271 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 7755383
- Part serial: 910324
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 13,907 hours, 2,594 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - #1 ENGINE START VALVE FAILED TO OPEN DURING ENGINE START.// REPLACED #1 ENGINE START VALVE PER AMM 80-11-02,OPS CHECK GOOD. OK TO CONTINUE.
